MAUDE Adverse Event Report: KARL STORZ IMAGING IMAGE1S 4U RUBINA, OPAL1 NIR/ICG

KARL STORZ IMAGING IMAGE1S 4U RUBINA, OPAL1 NIR/ICG
Model Number TH121
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that theatre 5 ncepod list out of hours at 1930 while completing surgery for +/- laparoscopy the image became foggy on the screen.The theatre staff swapped the scope for another one, but did not replace the light lead the image improved, but only for a short while.They then replaced the camera head for another one and the problem was resolved.It is reported that the case was prolonged for approximately 15 minutes.No negative impact in state of health reported.

Brand Name
IMAGE1S 4U RUBINA, OPAL1 NIR/ICG
Common Device Name
IMAGE1S 4U RUBINA, OPAL1 NIR/ICG
Manufacturer (Section D)
KARL STORZ IMAGING
1 s. los cameros road
goleta CA 93117
Manufacturer (Section G)
KARL STORZ IMAGING
1 s. los cameros road
goleta CA 93117
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key23851365
Report Number2027009-2025-02372
Device Sequence Number15845877
Product Code OWN
UDI-Device Identifier04048551430569
UDI-Public04048551430569
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K201399
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTH121
Device Catalogue NumberTH121
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/12/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Initial Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown